• entries
    55
  • comments
    182
  • views
    49,006

My Face Is Scaring Me

Sign in to follow this  
Followers 0
Liam Foster

718 views

My acne has hit an all time low. I don't know what has triggered these chain of events, but in the past week or so, my face has exploded. I stopped taking doxy a few weeks back and my face has been getting worse ever since. But doxy wasnt improving my condition either so what gives!? It's actually making me scared to look into the mirror. My right cheek which has been clear for so long has exploded with huge acne everywhere! And my forehead has also gotten really really bad. Im not just talking small whiteheads, im talking about huge cystic red pimples, all coinciding with each other and all spreading viciously. What is scaring me is that i wont be able to start accutane until i get home which is in like 3 weeks time, so my acne will just keep on getting worse and worse until then. Is it getting worse because i stopped taking doxy? I really dont know. It hasnt been this bad for a long time. Its like i have boils everywhere on my face, they are so big and red its unreal. The stupid thing is, my back and chest are clear as hell!! So why just my face!? Im also wondering if its the facewash im using. I am using clean and clear foaming facewash for a month now with no improvements. Or could it be the acne cream i use, which is skinoren 20% azelaic acid cream. I really dont know, but im so scared because its getting worse every day and i cant seem to stop it.


  Report Entry
Sign in to follow this  
Followers 0


5 Comments


Oh hon! This is a classic case of antibiotic cessation flareup. It right pisses me off docs don't tell patients about this. Whether your acne is reacting positively or negatively to antibiotics (topical or oral), when you've been taking them for awhile it's crucial to wean, not stop suddenly or flare ups like this happen.

You'll start Accutane in 3 weeks, you say? Bare the embarrassment you're feeling. I know it sucks, but you'll be pleased in the long run. I'm so sorry. I absolutely know the pain you're going through. Been there. *hug*

Share this comment


Link to comment

Thankyou, and yeah i didnt know if you stopped suddenly they get worse. Im just so depressed and ill. Its tearing me apart, physically and mentally. Im so skinny because of all the shit ive cut out thinking that was the cure, and i cant imagine what the inside of my body looks like with all the shit ive out down it. Im 20 and at a crisis in my life already and clinically depressed, what a life eh!

Share this comment


Link to comment

Hey,I took Roaccutane and although it chapped my lips like a bitchhhhhhh, it really did make amazing improvements to my skin, so I wish you all the luck! (:

Something which I take at the moment is Vitamin B5 - Pantothenic Acid and it really, truly has helped. Acne is horrible, but I cannot stress how much I recommend this; within two weeks there was brilliant change to my skin.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now